hey guys! i haven't been on much lately...just trying to keep busy and stay healthy. i stopped tx about a month ago since i was a non-responder. i think i might have posted a question about this a while ago and i'm sure there are others .. but MY HAIR IS FALLING OUT REALLY BAD! i didn't have this problem until i went off tx...i'm sure it's because i'm getting all of the meds out of my body? but how can i make it stop?! or is there any special kind of vitamins to take that will help? i'm getting such bad anxiety again and i think it's me just freakin out because my hair is falling out! i really can't stand when you wear a tank top and you constantly feel pieces of hair on your shoulders :O( i'm making myself crazy and being super grouchy! HELP!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...